MAUDE Adverse Event Report: BIOMET 3I CERTAIN EP HEALING ABUTMENT 5MM(D) X 5.6MM(P) X 4MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN EP HEALING ABUTMENT 5MM(D) X 5.6MM(P) X 4MM(H); DENTAL ABUTMENT
Catalog Number IWTH54
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Product has been received by zimvie and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the healing abutment would not fit/seat on the implant at tooth location #31.No additional information was provided.
 
Event or Problem Description
Additional information was received from the customer confirming that the reported device is manufactured by nobel, not zimvie.Based on this information, zimvie does not have reporting responsibility and this event and complaint will be voided.Therefore, this supplemental report is being submitted as a retraction for mfr number 0001038806-2025-00711 that was submitted on april 1, 2025.
 
Additional Manufacturer Narrative
This supplemental is being reported as a retraction statement as zimvie does not have reporting responsibility for the reported device and this event and complaint will be voided.Therefore, no additional reports will be submitted under mfr number 0001038806-2025-00711.The following sections are being reported: b4: date of this report was updated.B5: event description was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H10: narrative/data was updated.H3 other text: device manufactured by a 3rd party.

Brand Name
CERTAIN EP HEALING ABUTMENT 5MM(D) X 5.6MM(P) X 4MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21739658
Report Number0001038806-2025-00711
Device Sequence Number20991515
Product Code NHA
UDI-Device Identifier00844868009184
UDI-Public(01)00844868009184(17)260527(10)1245515
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K072642
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/26/2026
Device Catalogue NumberIWTH54
Device Lot Number1245515
Was Device Available for Evaluation? No
Date Returned to Manufacturer03/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale
Patient Weight70 KG
Patient EthnicityNon Hispanic